REPOST (original Feb 19, pic above was last year PRE TSW and pic on swipe is 4 m…


REPOST (original Feb 19, pic above was last year PRE TSW and pic on swipe is 4 months TSW) 📍
.
A few of you have asked me about early signs of topical steroid addiction. In this picture you will see the stubborn patches I got about 4 years prior to stopping topical steroids. My upper lip would always be red, sometimes flakey but mostly red. I would get patches on my chin, eyelids, wrists, back, nipples, ears and chest. These were the first signs of ‘red skin syndrome’. The steroid creams were no longer working and were making my ‘eczema’ worse. Now I’m going through Topical Steroid Withdrawal these places are the worst offended. Probably because I still applied creams when my body was pretty much screaming ‘stopppp!’ 😔 (they were prescribed of course but I had no idea…) .

#topicalsteroidwithdrawal #steroidinducedeczema #redskinsyndrome #topicalsteroids #topicalsteroidaddiction #unhideeczema #skinissues #skinhealth #eczema #warriortribewednesday #tswwarrior #fuckthesteroids #eczemaawareness #eczemaproblems #atopicdermatitis #strength #skinproblems #skinpositivity #eczemasucks #skincare #skin #skinfluencer #journey #cyclosporine #mentalhealth #health #healing #dupixent #thisisnoteczema



Source

Leave a Reply

Your email address will not be published. Required fields are marked *